| Catalog Number |
2000-9061 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two polaris plug drivers with fractured tips and seven polaris plug drivers with deformed tips were discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.This is report four of nine for this event.
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2025-00345 through 3012447612-2025-00353.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is twisted/deformed.The findings are consistent with excessive torsional forces since the surface is deformed in a spiral formation.This event likely cannot be attributed to manufacturing or design related issues.The failure could possibly be attributed to excessive forces being applied beyond intended use.The complaint is confirmed for polaris 5.5 plug driver for the failure of tip deformation.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.